# SDR IPXA2023102352381

- Difficulty date: October 2, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,551 hours, 21,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AFT CARGO STA 1320.0 R/H S25R-S26R IS DENTED. VERIFIED JOB ACCOMPLISHED PER UPS EO-88439-REQ1 AND VT MAE EA# 757-5360-27-A3391 WITHOUT ANY DEVIATION. REVIEWED.
